# SDR 98ZZZM75

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Condition: Defective
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRACK NR 3 ONE OF THE LOWER CARRIAGE TO SCREWJACK TRUNNION PINS HAS A DEFECT INDICATION FOUND ON NDT.  INSTALLED A NEW PIN ON LEFT NR 3 SCREWJACK TRUNNION.
